MathSciNet Relay Station
MathSciNet bibliographic data
MR292832 (45 #1914) 14E15 (32C45)
Orlik, Peter; Wagreich, Philip Singularities of algebraic surfaces with $C\sp{\ast}$ action. Math. Ann. 193 (1971), 121–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement